Weighted intersection numbers on Hilbert modular surfaces
Compositio Mathematica, Tome 38 (1979) no. 3, p. 299-310
@article{CM_1979__38_3_299_0,
     author = {Tong, Yue Lin Lawrence},
     title = {Weighted intersection numbers on Hilbert modular surfaces},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {38},
     number = {3},
     year = {1979},
     pages = {299-310},
     zbl = {0409.10017},
     mrnumber = {535073},
     language = {en},
     url = {http://www.numdam.org/item/CM_1979__38_3_299_0}
}
Tong, Yue Lin Lawrence. Weighted intersection numbers on Hilbert modular surfaces. Compositio Mathematica, Tome 38 (1979) no. 3, pp. 299-310. http://www.numdam.org/item/CM_1979__38_3_299_0/

[1] W.L. Baily, JR: The decomposition theorem for V-manifolds. Amer. Jour. Math. 78 (1956) 862-888. | MR 100103 | Zbl 0173.22705

[2] P.A. Griffiths: Function theory of finite order on algebraic varieties I(A). Jour. Diff. Geometry, 6, 285-306 (1972). | MR 304697 | Zbl 0269.14002

[3] G. Harder: On the cohomology of discrete arithmetically defined groups. Proc. Int. Colloq. on Discrete subgroups of Lie groups, 129-160, Bombay (1973). | MR 425018 | Zbl 0317.57022

[4] F. Hirzebruch: Hilbert modular surfaces. L'Ens. Math, 19, 183-281 (1973). | MR 393045 | Zbl 0285.14007

[5] F. Hirzebruch and D. Zagier: Intersection numbers of curves on Hilbert Modular surfaces and modular forms of Nebentypus, Inventiones math. 36, 57-113 (1976). | MR 453649 | Zbl 0332.14009

[6] S. Lang: Introduction to Modular forms. Grundlehren der mathematischen Wissenschaften 222, Springer-Verlag 1976. | MR 429740 | Zbl 0344.10011

[7] Y. Matsushima and S. Murakami: On vector bundle valued harmonic forms and automorphic forms on symmetric Riemannian manifolds. Annals of Math. 78, No. 2, 365-416 (1963). | MR 153028 | Zbl 0125.10702

[8] G. Shimura: Sur les intégrales attachées aux formes automorphes, Journal of Math. Soc. of Japan, 11, No. 4, 291-311 (1959). | MR 120372 | Zbl 0090.05503

[9] D. Toledo and Y.L.L. Tong: Duality and intersection theory in complex manifolds I. Math. Ann. 237, 41-77 (1978). | MR 506654 | Zbl 0391.32008

[10] D. Zagier: Modular forms aseociated to real quadratic fields. Inventiones math. 30, 1-46 (1975). | MR 382174 | Zbl 0308.10014

[11] D. Zagier: Modular forms whose Fourier coefficients involve Zeta functions of quadratic fields, collected papers in International Summer School on Modular Functions Bonn 1976. Springer-Verlag Lecture Notes in Mathematics 627. | MR 485703 | Zbl 0372.10017